# SDR FDEA201803020674

- Difficulty date: March 2, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7433505
- Condition: Damaged
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK DAMAGED AT BS  2007, LBL 27.   REPAIRED THE SEAT TRACK IAW SRM 53-70-00 FIG. 18, SHEETS 1, 2, 3 VOL. 1. AND SRM 51-31-01   VOL. 2.
